m+Medelevator.RU
← Поиск публикаций
Journal of cataract and refractive surgery · 2020

Severe corneal melting after cataract surgery in patients prescribed topical postoperative NSAIDs and dexamethasone/neomycin combination therapy.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Cabourne Emily, Lau Nicola, Flanagan Declan, Nott Julie, Bloom Jill, Angunawela Romesh

Аннотация

Three patients using a postoperative combination of topical ketorolac (Acular) and neomycin/polymyxin B sulfate/dexamethasone (Maxitrol) were diagnosed with atypical keratopathy soon after routine cataract surgery. An immediate retrospective analysis of hospital patients who had used this topical drug combination in the previous year identified 10 other patients who also had significant corneal pathology after uneventful cataract surgery. Five of the 13 affected patients had corneal melting and 1 patient had corneal perforation and endophthalmitis. At the last recorded follow-up appointment, 8 of the 13 patients had a visual acuity of 6/36 or worse. Corneal melting is a rare complication of topical nonsteroidal anti-inflammatory drugs (NSAIDs). We propose that the combined use of topical NSAIDs and other agents, such as neomycin and benzalkonium, that further compromise the corneal epithelium, should be used with vigilance and increased awareness of potential keratopathy and permanent visual morbidity.

Предметные рубрики MeSH